Skip to main content

Please enter a keyword and click the arrow to search the site

Solving the stochastic growth model by parameterizing expectations

Journal

Journal of Business and Economic Statistics

Subject

Economics

Publishing details

Journal of Business and Economic Statistics 1990 Vol 8:1 p 31-34

Authors / Editors

Denhaan W;Marcet A

Publication Year

1990

Available on ECCH

No


Select up to 4 programmes to compare

Select one more to compare
×
subscribe_image_desktop 5949B9BFE33243D782D1C7A17E3345D0

Sign up to receive our latest news and business thinking direct to your inbox